Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :32 Issue : 2 2005      Add To Cart                                                                    Download

Uniform space of BCK-algebras

Auther : .A. BORUMAN SAEID

Department of Math, Islamic Azad University, Kerman branch, Kerman, Iran
 
ABSTRACT
 
In this paper, we consider a collection of ideals of a BCK-algebra X.  We use the concept of congruence relation of BCK-algebra to construct a uniformity that induces a topology on X making this to a topological BCK-algebra.  We study the properties of this topology regarding different ideals.
 
2000 Mathematics Subject Classification: 06F35, 54E15, 54H99
Keywords: BCK-algebra, ideals, topological  -algebra, uniformity

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law